Adjusting to lisiniprol?

Go Back   The Diabetes Forum Support Community For Diabetics Online > Diabetes Forum Community > Diabetes

Diabetes This section of the forum can be used to discuss anything and everything to do with Diabetes. Please use this general Diabetes section for any comments or discussions that don't fit into the more specific forum categories below. Please also ensure that all posts and threads are on topic, about Diabetes.


Adjusting to lisiniprol?


Closed Thread
 
Shared Thread Thread Tools
Old 07-15-2011, 23:23   #1
Senior Member
 
thisstinks's Avatar
 
Join Date: Jul 2011
Location: Alabama USA
Posts: 662

Member Type
Type 2
Diagnosed in 2011

332 likes received
405 likes given
Default Adjusting to lisiniprol?

Had a great time at the beach but was very weak. Since my numbers have been fairly good my dad suggested it might my body trying to adjust to the lisiniprol (blood pressure medicine). I started 10 mgs last Thursday the 7th. I noticed a lot of you are on it. How long will it take for my body to adjust?

thisstinks is offline  
Old 07-16-2011, 01:58   #2
Senior Member
 
Join Date: Jun 2009
Location: North East Ohio, USA
Posts: 4,368

Member Type
Type 2
Diagnosed in 2007

1773 likes received
1507 likes given
Default

A lot of doctors push BP meds on diabetics. Luckily my doctor has never done that. Since going low carb my BP has lowered to very normal if not pretty low reading. My doctor did push statins on me which I took or 15 months until they almost destroyed all my muscles. So I am off them. If you are having side effects call your doctor and discuss this. With the statins for many months I think I was having side effects but I blamed them on getting older, working out too hard or arthritis. Glad you had a fun time at the beach.

__________________
diagnosed Feb 2007
metformin-2550
low carb organic diet
3 T of Coconut Oil daily
moderate exercise- mostly walking 3-5 miles, tennis - 4 hours per week, weight training, hiking on weekends and vacations 7-10 miles

HbA1c 5.3 3/11
HbA1c 6.1 5/12

Age 62
jwags is offline  
Old 07-16-2011, 03:26   #3
Moderator
 
Join Date: Dec 2009
Posts: 19,566

Member Type
Type 2
Diagnosed in 2009

16111 likes received
22513 likes given
Default

I took lisinopril for a short time, but my doc had told me if I developed a cough I should let him know soon. I started coughing, he switched me OFF lisinopril, I stopped coughing & that's about it.

__________________

View Shanny's full Diabetes Forum profile here.
Shanny is offline  
Old 07-16-2011, 04:49   #4
Senior Member
 
Join Date: May 2011
Location: alaska, usa
Posts: 291

Member Type
Type 2
Diagnosed in 2011

129 likes received
6 likes given
Default

i take lisiniprol/HTZ for my blood pressure. and i have been taking it for several years before being diagnosed T2. i actually credit the fact that i have been taking these other meds for helping to catch my T2 fairly early. i was going back to the Doc for a check up so i could get my meds refilled, and while doing the normal blood checks bingo, yes i said Bingo. my A1c was 7.2

My endo told me that he likes to have people take Lisiniprol because it is a mild diaretic and would reduce stress on your kidneys. along with help with BP issues if you have them too. and i do.

i have a week a feeling odd when i started taking the medication and then it went away and i havnt had a problem since. i hope it helps ya.

take care from the great land.. Alaska

__________________
Diagnosed 4/11: A1C:7.2 FBG:148 wieght: 305

Follow up 7/11:A1C: 5.4 FBG: 113 Wieght: 286
Follow up 5/12:A1C: 5.4 FBG: 105 Wieght: 279
follow up 11/12:A1C:5.7 FBG: 118 Wieght: 284
follow up 7/13:A1C:5.9 FBG: 130 WEight: 310

The result of a low carb diet and exercise.

Metformin ER 2x500mg daily
Lisinpril/HTZ
Tricor
Zocor

Next doc visit 12/9/2013
tgreen is offline  
Old 07-16-2011, 13:21   #5
Senior Member
 
aimster1mo's Avatar
 
Join Date: Mar 2011
Location: Kansas City Mo. USA
Posts: 261

Member Type
Type 1
Diagnosed in 2001

94 likes received
92 likes given
Default

I had to cut my dosage in half because my bp was going too low. I was getting very weak and light-headed. After making that adjustment I really haven't had any probs with it. Didn't take long for my body to adjust it, seems like the light-headedness went away within a couple of days.

aimster1mo is offline  
Old 07-16-2011, 13:50   #6
Senior Member
 
Join Date: Jun 2009
Location: North East Ohio, USA
Posts: 4,368

Member Type
Type 2
Diagnosed in 2007

1773 likes received
1507 likes given
Default

I feel as a diabetic that if you watch your carbs and keep your bgs as close to normal as you can get them you will not get the kidney damage they say all D's get. Taking BP meds will not by itself reduce diabetic damage if you don't watch what you eat. My husband took BP meds for 10 years before he developed diabetes.

__________________
diagnosed Feb 2007
metformin-2550
low carb organic diet
3 T of Coconut Oil daily
moderate exercise- mostly walking 3-5 miles, tennis - 4 hours per week, weight training, hiking on weekends and vacations 7-10 miles

HbA1c 5.3 3/11
HbA1c 6.1 5/12

Age 62
jwags is offline  
Closed Thread

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


Similar Threads
Thread Thread Starter Forum Replies Last Post
Emotionally adjusting to social functions after diagnosis mcgruff Diabetes Diet and Nutrition 1 04-19-2011 17:05
Adjusting to side effects? 1970clea Introduce Yourself 7 03-04-2011 17:25
Lantis Adjusting JNL Diabetes Complications 3 02-13-2011 05:33
Adjusting Insulin to carb ratio onaughmae Diabetes Treatment 4 06-09-2010 15:55

LEGAL NOTICE
By using this Website, you agree to abide by our Terms and Conditions (the "Terms"). This notice does not replace our Terms, which you must read in full as they contain important information. You must not post any defamatory, unlawful or undesirable content, or any content copied from a third party, on the Website. You must not copy material from the Website except in accordance with the Terms. This Website gives users an opportunity to share information only and is not intended to contain any advice which you should rely upon. It does not replace the need to take professional or other advice. We have no liability to you or any other person in respect of any content on this Website.


All times are GMT +1. The time now is 12:12.




Powered by vBulletin®
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO